RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2003, Volume 77, Issue 11, Pages 743–746 (Mi jetpl2833)  

This article is cited in 1 scientific paper (total in 1 paper)

Hall conductivity of minibands lying at the wings of Landau levels

J. Brüning, S. Yu. Dobrokhotov, V. A. Geiler, K. Pankrashkin

Faculty of Natural Sciences and Mathematics II, Humboldt-University of Berlin

Abstract: A semiclassical method is suggested for the description of the energy spectrum of a two-dimensional magnetic Bloch electron in a periodic potential not necessarily smaller than the cyclotron energy. With this method, each Landau band is described as a spectrum of the appropriate one-dimensional Harper-type operator and represents a series of minibands, with the near-edge minibands being flat within the exponential accuracy. It is shown that, irrespective of the potential shape, all these minibands do not contribute to the quantized Hall conductivity.

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2003, 77:11, 616–618

PACS: 03.65.Sq, 73.43.-f
Received: 05.05.2003

Citation: J. Brüning, S. Yu. Dobrokhotov, V. A. Geiler, K. Pankrashkin, “Hall conductivity of minibands lying at the wings of Landau levels”, Pis'ma v Zh. Èksper. Teoret. Fiz., 77:11 (2003), 743–746; JETP Letters, 77:11 (2003), 616–618

Citation in format AMSBIB
\Bibitem{BruDobGei03}
\by J.~Br\"uning, S.~Yu.~Dobrokhotov, V.~A.~Geiler, K.~Pankrashkin
\paper Hall conductivity of minibands lying at the wings of Landau levels
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2003
\vol 77
\issue 11
\pages 743--746
\mathnet{http://mi.mathnet.ru/jetpl2833}
\transl
\jour JETP Letters
\yr 2003
\vol 77
\issue 11
\pages 616--618
\crossref{https://doi.org/10.1134/1.1600817}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-10844272672}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl2833
  • http://mi.mathnet.ru/eng/jetpl/v77/i11/p743

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Anikin, J. Brüning, S. Yu. Dobrokhotov, J. Math. Sci., 223:6 (2017), 656–666  mathnet  crossref  mathscinet  elib
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:115
    Full text:36
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020